# SDR REXA98026

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: A3615710160
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE CAPTAIN AIRSPEED INDICATOR CLIMBED TO 245 KNS AND THEN SHOWED 80 KNS ONCE ON THE GROUND.  REMOVED AND REPLACED CAPTAIN AIRSPEED INDICATOR.  (M)
